Electron. J. Diff. Eqns., Vol. 2005(2005), No. 103, pp. 1-8.

Periodic trajectories for evolution equations in Banach spaces

Mircea D. Voisei

The existence of periodic solutions for the evolution equation
 y'(t)+Ay(t)\ni F(t,y(t))
is investigated under considerably simple assumptions on $A$ and $F$. Here $X$ is a Banach space, the operator $A$ is $m$-accretive, $-A$ generates a compact semigroup, and $F$ is a Caratheodory mapping. Two examples concerning nonlinear parabolic equations are presented.

Submitted August 3, 2005. Published September 28, 2005.
Math Subject Classifications: 47J35, 34C25, 35K55.
Key Words: Periodic solution, evolution equation of parabolic type.

Show me the PDF file (222K), TEX file, and other files for this article.

Mircea D. Voisei
Department of Mathematics
MAGC 3.734, The University of Texas - Pan American
Edinburg, TX 78539, USA
email: mvoisei@utpa.edu

Return to the EJDE web page